About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 745287, 9 pages
http://dx.doi.org/10.1155/2014/745287
Research Article

Numerical Solution of Seventh-Order Boundary Value Problems by a Novel Method

1Department of Mathematics, Science Faculty, Fırat University, 23119 Elazığ, Turkey
2Department of Mathematics, Education Faculty, Dicle University, 21280 Diyarbakır, Turkey
3Department of Mathematics, Texas A&M University Kingsville, Kingsville, TX 78363, USA

Received 25 November 2013; Revised 3 February 2014; Accepted 5 February 2014; Published 23 March 2014

Academic Editor: Hossein Jafari

Copyright © 2014 Mustafa Inc and Ali Akgül. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We demonstrate the efficiency of reproducing kernel Hilbert space method on the seventh-order boundary value problems satisfying boundary conditions. These results have been compared with the results that are obtained by variational iteration method (VIM), homotopy perturbation method (HPM), Adomian decomposition method (ADM), variation of parameters method (VPM), and homotopy analysis method (HAM). Obtained results show that our method is very effective.